# SDR DALA2023032602320

- Difficulty date: March 25, 2023
- Submitted: March 26, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 56,120 hours, 39,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9525, ROWS 1-13 EMERGENCY LTS INOP. CORRECTIVE ACTION: REPLACED 2 EMERGENCY BATTERY PACK AT LOCATION 342R, AND 398R. (LP 4112094)
